Title: Translations in simply transitive affine actions of Heisenberg type Lie groups
Authors: De Cat, Tine *
Dekimpe, Karel * ×
Igodt, Paul G. * #
Issue Date: Jan-2003
Publisher: North Holland
Series Title: Linear Algebra and Its Applications vol:359 pages:101-111
Abstract: Let G be a 2-step nilpotent Lie group with a 1-dimensional commutator subgroup. We prove that for any simply transitive and affine action of G, there exists a non-trivial subgroup of G acting as pure translations. This result no longer holds in case the commutator subgroup is higher dimensional. (C) 2002 Elsevier Science Inc. All rights reserved.
ISSN: 0024-3795
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics, Campus Kulak Kortrijk
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science